New Mexico, 2014High Wind in New Mexico, April 28, 2014
April 28, 2014 · NWS ABQ · 5 events in 5 counties and zones
The third day of strong winds impacted much of eastern New Mexico on the long-lived multi-day high wind event. Strong upper level flow continued to impact the region as the potent upper level storm system remained nearly stationary over the central plains states.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The third day of strong winds impacted much of eastern New Mexico on the long-lived multi-day high wind event. Strong upper level flow continued to impact the region as the potent upper level storm system remained nearly stationary over the central plains states. Northwest winds were the strongest along and east of the central mountain chain from Clines Corners to Tucumcari and Clovis where numerous locations reported peak wind gusts of 60 to 67 mph. No widespread significant damage was reported on this third day.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Apr 28, 10:27 AM MST, 3 hours 23 minutes earlier.
Area forecast discussion, Apr 28, 10:27 AM MST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1127 AM MDT MON APR 28 2014
.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS TO PREVAIL THROUGH TAF PERIOD WITH SOME VFR CIGS
POSSIBLE NORTH AND WEST THIS AFTERNOON. MOUNTAIN OBSCURATIONS ARE
LIKELY TO CONTINUE THROUGH THE AFTERNOON HOURS CENTRAL...NORTH AND
WEST. OTHERWISE...LOOK FOR WINDS TO PEAK BETWEEN 4-7 PM MDT...BUT
THEN STAY UP THROUGH THE EVENING HOURS AS A REINFORCING COLD FRONT
PUSHES SOUTH ACROSS THE AREA. WINDS WILL TREND DOWN SIGNIFICANTLY
TUESDAY COMPARED TO THE PAST FEW DAYS. AN AIRPORT WEATHER WARNING
MAY BE REQUIRED AT KABQ LATER THIS AFTERNOON FOR GUSTS TO 35KTS OR
GREATER...BUT GUST POTENTIAL IS BEING TEMPERED SO FAR BY LACK OF
HEATING WITH TEMPERATURES BELOW NORMAL.
11
&&
.PREV DISCUSSION...328 AM MDT MON APR 28 2014...
.SYNOPSIS...
A BREEZY WEEK COMING UP...WITH COOL TEMPERATURES IN STORE. A STORM
SYSTEM DIVING SOUTHWARD FROM THE CANADIAN PRAIRIES WILL BRING
SOME CHANCE FOR SHOWERS TO THE NORTH AND NORTHEAST BY
MIDWEEK...AND SOUTHWARD ACROSS THE EASTERN PLAINS THROUGH
THURSDAY. THE WEEKEND WILL BRING WARMING TEMPERATURES CLOSER TO
NORMAL FOR EARLY MAY AFTER THIS LATE APRIL COOL STRETCH.
&&
.DISCUSSION...
CURRENTLY...BLUSTERY NORTHWEST JET FLOW ARROW STRAIGHT INTO NEW
MEXICO CURRENTLY FROM THE COLD NORTH PACIFIC IN UPSTREAM
CIRCULATION ABOUT DEEP CLOSED LOW OVER SOUTHERN NEBRASKA. COMPLEX
SURFACE MAP IN PLAY...WITH COLD FRONT EXTENDING FROM THE SOUTHERN
TEXAS PANHANDLE WESTWARD TO ROUGHLY SOCORRO...AND A SECOND COLD
FRONT CROSSING OUT OF EASTERN COLORADO INTO NORTHEAST NEW MEXICO.
WITH PLENTY OF MOMENTUM ALOFT AND FRONTS IN PLAY AT THE
SURFACE...BREEZY CONDITIONS WILL CONTINUE OVERNIGHT IN SPOTS WITH
ANOTHER WINDY ONE ON TAP FOR LATER TODAY.
MODELS...IN REASONABLE AGREEMENT THROUGH THE UPCOMING WORK WEEK
AND WEEKEND...AND BEYOND INTO THE FIRST HALF OF THE FOLLOWING WORK
WEEK. ACCEPTED CONSENSUS SHIFTS CLOSED LOW FROM CENTRAL NEBRASKA
TO THE UPPER MISSISSIPPI RIVER VALLEY WITH LITTLE LOSS OF
STRENGTH...AND CIRCULATION ABOUT THIS SYSTEM WILL KEEP A TURBULENT
AND DYNAMICALLY ACTIVE NORTH TO NORTHWEST FLOW ACROSS NEW MEXICO
FOR THE DURATION OF THE UPCOMING WORK WEEK. SHORTWAVE SPOKE IN
CIRCULATION AMPLIFYING OVER THE NORTHERN PLAINS WILL SWEEP
SOUTHWARD TO REACH NEW MEXICO BY EARLY WEDNESDAY...AND MAKE A 24
HOUR SOUTHBOUND SWEEP ACROSS THE STATE THROUGH THURSDAY. AS CLOSED
LOW SHIFTS OUT OF THE WESTERN GREAT LAKES INTO NORTHERN ONTARIO
AND NORTHERN MANITOBA...STRENGTH STILL SUFFICIENT TO CONTROL
CIRCULATION INTO NEW MEXICO WHICH WILL START BACKING TO NORTHWEST
HEADING INTO THE WEEKEND. DEEPENING SYSTEM OVER THE PACIFIC
NORTHWEST WILL START PUSHING AN INCREASINGLY ZONAL FLOW ACROSS NEW
MEXICO HEADING INTO THE WEEKEND...WITH TENDENCY TO BACK SOUTHWEST
FOR THE FIRST OF THE FOLLOWING WORK WEEK. END OF THE RUN
FUN...PLACES AMPLIFYING TROUGH FROM THE NORTHERN CANADIAN ROCKIES
ACROSS CALIFORNIA INTO THE TROPICAL EAST PACIFIC...WITH EUROPEAN
ECMWF MORE AMPLIFIED THAN THE MORE ROUNDED DOMESTIC GFS...WITH THE
FIRST OF THE EASTWARD TRANSLATION OF THIS TROUGH REACHING NEW
MEXICO BY NEXT TUESDAY.
FOR TODAY...GUSTY BLUSTERY BLASTS OF NORTHWEST FLOW OVERHEAD
COMBINED WITH TIGHT SURFACE PRESSURE GRADIENT ABOUT MUSCULAR 988
MB LOW OVER EASTERN NEBRASKA WILL IMPART A ROUND OF SIGNIFICANT
AFTERNOON NORTHWEST WINDS ACROSS THE STATE TODAY. THINGS WILL GET
STARTED SHORTLY AFTER SUNRISE...AND CONTINUE THROUGH SUNSET.
STRONGEST WINDS SETTING UP OVER THE CENTRAL MOUNTAIN CHAIN EAST
SLOPES AND ADJACENT PLAINS...AND HAVE HIGH WIND WARNING HOISTED
HERE...WITH WIND ADVISORIES GOING OUT WITH THE MORNING PACKAGE
JUST ABOUT EVERYWHERE ELSE EXCEPT FOR SPOTS IN THE NORTHERN
MOUNTAINS...AND IN CLOUDIER SPOTS OVER THE NORTHEAST PLAINS.
DESPITE WIDESPREAD LOW HUMIDITY AND GUSTS...TEMPERATURES RUNNING 5
TO 15 DEGREES BELOW LATE APRIL NORMALS...AND STABILITY INDICES
RUNNING WELL TOWARD THE STABLE SIDE OF THE CONTINUUM...FIRE DANGER
WILL BE MITIGATED AND REDUCED FOR THE DAY. BLOWING DUST WILL BE THE
KEY ISSUE ACROSS THE HEART OF THE STATE...AS SHOWER COVERAGE
REMAINS SPOTTY AND ISOLATED FOR SOME NORTHERN MOUNTAIN AND
NORTHEAST PLAIN BRIEF RAINS...CHANGING TO SNOW OVER THE SANGRE DE
CRISTO MOUNTAIN SUMMITS. FOR TONIGHT...WIND ISSUES TURN INTO
FREEZE ISSUES...WITH HARD FREEZES LIKELY FOR THE NORTHWEST
PLATEAU...AND ACROSS THE NORTHERN HIGH COUNTRY...WITH MERCURY DIPS
OVER LOWER SLOPES AND UPPER VALLEYS ALONG THE RIO GRANDE. FREEZE
WILL RUN A FEW DEGREES BELOW 32 F OVER THE MIDDLE RIO GRANDE
VALLEY...IN THE SOUTH CENTRAL HIGHLANDS...AND OVER THE PLAINS
CLOSER TO THE CENTRAL MOUNTAIN CHAIN AND SANGRE DE CRISTO RANGE.
FOR TUESDAY...MASSIVE CLOSED LOW CIRCULATION REMAINING IN PLAY
OVER THE UPPER MIDWEST...AS LEADING QUICK BLIP SHORTWAVE AMPLIFIES
OVER THE NORTHERN HALF OF THE STATE THROUGH EARLY TUESDAY
AFTERNOON. COOL PUSH IN THE TEETH OF ANOTHER DAY OF GUSTY
NORTHERLY WINDS WILL KEEP TEMPERATURES 8 TO 18 DEGREES BELOW LATE
APRIL NORMALS. TIGHTEST SURFACE PRESSURE GRADIENT SETTING UP IN
EXTREME EASTERN NEW MEXICO...WITH NORTHERLY GUSTS CURRENTLY
WRITTEN JUST BELOW ADVISORY CRITERIA FOR NOW. WILL KEEP AN EYE
ON THESE GOING FORWARD. DYNAMICS IN PLAY ALOFT WILL KEEP AN
ISOLATED SHOWER OR TWO IN THE FORECAST FOR THE NORTHERN MOUNTAINS
CLOSE TO THE COLORADO LINE...WITH MODEST INCREASE IN SHOWER
COVERAGE INTO THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS HEADING
INTO TUESDAY NIGHT. NORTHEAST PLAINS RAINS WILL CHANGE OVER TO
SNOW OVERNIGHT...BUT LITTLE ACCUMULATION IS EXPECTED AS OF NOW.
FOR WEDNESDAY...NEXT SHORTWAVE SPOKE IN CIRCULATION ABOUT UPPER
MIDWEST CLOSED LOW WILL SWEEP SOUTHWARD INTO NORTHERN NEW MEXICO
WEDNESDAY MORNING...AND THIS FEATURE WILL MOVE ACROSS THE STATE
THROUGH WEDNESDAY NIGHT. DAYTIME SHOWER COVERAGE OVER THE
NORTHEAST WILL EXPAND SOUTHWARD ACROSS THE ENTIRE EASTERN HALF OF
THE STATE...WITH RAIN CHANGING OVER TO SNOW ACROSS THE
JEMEZ...SANDIA AND MANZANO MOUNTAINS...AND OVER THE SUMMITS OF THE
SACRAMENTOS...WITH PRECIPITATION REMAINING IN LIQUID FORM OVER THE
LOWER ELEVATIONS EAST OF THE MOUNTAINS. NORTHERLY BREEZES WILL
CONTINUE FOR ANOTHER DAY OVER THE NORTHEAST PLAINS...AS LAST OF
APRIL TEMPERATURES REMAIN 10 TO 20 DEGREES BELOW NORMAL.
FOR THURSDAY...WINDS EASING...BUT REMAINING COOL...WITH CONTINUED
SHOWER COVERAGE OVER THE EASTERN HALF OF THE STATE. COLD
DEPARTURES WILL RUN 10 TO 20 DEGREES BELOW FIRST OF MAY
NORMALS...WITH ANOTHER DUSTING OF DAYTIME SNOW OVER THE SANGRE DE
CRISTO AND SAN JUAN SUMMITS BEFORE SURFACE HIGH PRESSURE BUILDING
ACROSS THE INTERMOUNTAIN WEST SHUTS DOWN THE SHOWER ACTION HEADING
INTO THURSDAY NIGHT.
OUTLOOK...FRIDAY THROUGH WEEKEND...LONG AWAITED WARMING TREND
THROUGH SATURDAY AND LEVELING OFF ON SUNDAY A FEW DEGREES ABOVE
EARLY MAY NORMALS IN AN OTHERWISE DRY PATTERN. MODEST NORTHWEST
FLOW OVERHEAD FRIDAY WILL STRENGTHEN AND BACK TO ZONAL THROUGH
SUNDAY...SETTING UP ANOTHER BREEZY WEEKEND FOR NEW MEXICO. WILL
KEEP AN EYE ON FRIDAY NIGHT IN THE NORTHEAST FOR POSSIBLE SPOTTY
SHOWERS BLEEDING OVER THE COLORADO LINE...BUT FOR NOW ALL LOOKS
LIKE IT WILL STAY NORTH.
SHY
&&
.FIRE WEATHER...
ANOTHER DAY OF WIDESPREAD STRONG WINDS TODAY AS A BROAD UPPER LEVEL
LOW PRESSURE SYSTEM WOBBLES NORTHEASTWARD ACROSS THE CENTRAL AND
NORTHERN GREAT PLAINS INTO THE GREAT LAKES REGION. WIND GUSTS WILL
GENERALLY VARY FROM 40 TO 50 MPH TODAY WITH GUSTS AROUND 60 MPH
ACROSS THE CENTRAL MOUNTAINS AND HIGHLANDS INCLUDING GUADALUPE
COUNTY. SOME OF THE WEAKER WINDS TODAY SHOULD BE ACROSS THE
NORTHEAST PLAINS WHERE A BACK DOOR COLD FRONT SHOULD LINGER THROUGH
TODAY. THERE SHOULD ALSO BE WIDESPREAD CRITICALLY LOW HUMIDITIES
TODAY AT LOWER ELEVATIONS FROM THE RIO GRANDE VALLEY EASTWARD.
HOWEVER...TEMPERATURES 5 TO 15 DEGREES BELOW NORMAL AND ONLY
MARGINAL HAINES INDICES PRECLUDE THE NEED FOR ANY HEADLINES. THERE
COULD BE A FEW WRAP AROUND SHOWERS OVER THE NORTHERN MOUNTAINS...BUT
WETTING PRECIP IS NOT EXPECTED.
A COLD FRONT WILL PUSH SOUTHWARD THROUGH THE FORECAST AREA LATE TONIGHT
THROUGH TUESDAY WITH WIND GUSTS TO 50 MPH POSSIBLE ACROSS THE NE
PLAINS OF NM. OTHERWISE...WINDS WILL BE MUCH WEAKER TUESDAY COMPARED
TO THE PAST 3 DAYS. HIGH TEMPERATURES WILL FALL ANOTHER FEW TO 7
DEGREES IN MOST LOCATIONS. FREEZING AND HARD FREEZING TEMPERATURES
WILL BE POSSIBLE AT LOWER ELEVATIONS AS FAR SOUTH AS THE MIDDLE RIO
GRANDE VALLEY...SOUTH CENTRAL HIGHLANDS AND GUADALUPE COUNTY TUESDAY
MORNING.
NORTH TO NORTHWEST FLOW ALOFT AND AN UPPER LEVEL TROUGH THAT WILL
DIVE SOUTH SOUTHEASTWARD OVER CENTRAL AND EASTERN NM WEDNESDAY AND
THURSDAY SHOULD KEEP TEMPERATURES BELOW NORMAL AND HAINES INDICES
MODERATE TO LOW THROUGH MID WEEK. THE UPPER TROUGH WILL PUSH ANOTHER
COLD FRONT SOUTHWARD THROUGH THE AREA WITH LOW LEVEL UP SLOPE FLOW
ACROSS THE EAST. AS A RESULT...THERE WILL BE A GOOD CHANCE OF
WETTING PRECIPITATION ACROSS THE NORTHERN AND CENTRAL MOUNTAINS AND
ADJACENT HIGHLANDS AND HIGH PLAINS LATE WEDNESDAY THROUGH WEDNESDAY
NIGHT. THE SANGRES SHOULD BE THE BIG WINNER WITH A FEW INCHES OF
SNOW POSSIBLE BY THURSDAY MORNING.
ANOTHER UPPER TROUGH MAY TRY TO CLIP NE NM WITH A BACK DOOR COLD
FRONT AND ANOTHER CHANCE OF SHOWERS LATE FRIDAY AND FRIDAY NIGHT.
AHEAD OF THE SYSTEM...HIGH TEMPERATURES FRIDAY SHOULD WARM A GOOD 6
TO 12 DEGREES ABOVE THURSDAYS READINGS WITH HAINES 5 TO 6 GENERALLY
SPANNING CENTRAL AND WESTERN AREAS. THE WARMING TREND MAY CONTINUE
SATURDAY BEFORE PLATEAUING SUNDAY AS ZONAL FLOW ALOFT DEVELOPS AND
FUNNELS MUCH DRIER AIR INTO THE FORECAST AREA FROM THE WEST.
44
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...
NMZ501-503-504-506>508-511-512-514-515-518>520-525-526-529-532-534>540.
HIGH WIND WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ521>524-533.
FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR THE
FOLLOWING ZONES...NMZ519-524-530>533.
HARD FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR THE
FOLLOWING ZONES...NMZ501-517-518-522-523-528-529.
&&
52
Hazardous weather outlook, Apr 28, 4:58 AM MST, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 AM MDT MON APR 28 2014
NMZ501>540-291200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
558 AM MDT MON APR 28 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
STRONG WINDS DEVELOPING ACROSS MUCH OF NORTHERN AND CENTRAL NEW
MEXICO WILL PEAK BY MID AFTERNOON...AND TAPER OFF GRADUALLY AFTER
SUNSET. AFTER MIDNIGHT...CONDITIONS WILL BE FAVORABLE FOR A HARD
FREEZE OVER THE NORTHWEST PLATEAU...AND OVER THE NORTHERN AND
CENTRAL MOUNTAINS...ADJACENT SLOPES...UPPER VALLEYS...AND ADJACENT
PLAINS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
OVERNIGHT FREEZES MAY REDEVELOP TUESDAY NIGHT OVER THE NORTHWEST
PLATEAU...AND OVER THE NORTHERN AND CENTRAL MOUNTAINS...ADJACENT
SLOPES...UPPER VALLEYS...AND ADJACENT PLAINS.
WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT MEASURED WIND SPEEDS...OBSERVED
WIND IMPACTS...POOR VISIBILITIES IN BLOWING DUST...AND MEASURED
OVERNIGHT FREEZING TEMPERATURES THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637.
SHY
In the hours before
Local storm report, Apr 28, 10:45 AM MST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1145 AM MDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HIGH SUST WINDS 4 S MESA 33.93N 104.69W
04/28/2014 M40 MPH CHAVES NM APRSWXNET/CWOP
&&
EVENT NUMBER ABQ1400868
CMLLocal storm report, Apr 28, 1:40 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM NON-TSTM WND GST 13 SE TOLAR 34.30N 103.80W
04/28/2014 M60 MPH ROOSEVELT NM AWOS
K4MR AWOS.
&&
EVENT NUMBER ABQ1400869
JFHigh Wind, Central Highlands
- When
- April 28, 1:50 PM MST to 4:15 PM MST
- Where
- Central Highlands forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
Clines Corners reported sustained winds between 41 and 44 mph for several hours and a peak wind of 63 mph.
High Wind, Roosevelt County
- When
- April 28, 2:16 PM MST to 3:38 PM MST
- Where
- Roosevelt County forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- AWOS
High Wind, Curry County
- When
- April 28, 4:16 PM MST to 4:21 PM MST
- Where
- Curry County forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
High Wind, Quay County
- When
- April 28, 5:35 PM MST to 5:45 PM MST
- Where
- Quay County forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
Four west southwest of Tucumcari at Union Pacific Rail site.
High Wind, Sandia/Manzano Mountains
- When
- April 28, 5:50 PM MST to 5:55 PM MST
- Where
- Sandia/Manzano Mountains forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Amateur Radio
Gust to 58 mph east southeast of Placitas.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, April 28 to 29, 201411 deaths · 114 injured · $152 million · EF4 · 105 events
- Tornadoes and Hail in Alabama, April 28 to 30, 20141 death · 41 injured · $265,000 · EF3 · 39 events
- Tornadoes and Flash Flooding in Alabama, April 28 to 29, 20142 deaths · 30 injured · EF3 · 31 events
- Tornadoes and Flash Flooding in Tennessee, April 28, 20142 deaths · EF3 · 5 events
- Tornado and Flash Flooding in Alabama, April 28 to 30, 20141 death · 1 injured · $34 million · EF1 · 21 events
- Tornadoes and Damaging Winds in Mississippi, April 28, 2014$1.1 million · EF2 · 4 events
- Tornadoes and Flash Flood in Georgia, April 28 to 29, 20141 injured · $476,000 · EF2 · 12 events
- Tornadoes and Hail in Louisiana, April 28, 2014$1.0 million · EF2 · 4 events
- Tornadoes and Flash Flood in Tennessee, April 28, 20141 injured · $275,000 · EF2 · 5 events
- Hail and Damaging Winds in Illinois, April 28, 2014$542,000 · 1 in hail · 16 events
- Tornado and Flash Flooding in Tennessee, April 28 to 29, 2014$109,000 · EF1 · 17 events
- Hail and Damaging Wind in North Carolina, April 28 to 29, 2014$400,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 504541, 504540, 504542, 504543, 504544.